# SDR AALA201912029018

- Difficulty date: November 29, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 77,209 hours, 9,778 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Ducted Fan
- Part number: 4100945
- Part serial: 0950
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS RECIRC FAN STATUS MESSAGE FLIGHT ATTENDANT REPORT SLIGHT SMELL BURNING IN THE CABIN. SMELL WENT AWAY AFTER A SHORT WHILE. MAINTENANCE ACCOMPLISHED JOB CARD 05-96-70. REPLACED AFT UPPER RECIRC FAN, OPS CHECKED NORMAL IAW AMM 21-25-00.
